Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    WITHDRAWING FROM OPIATES (HYDROCODONE)
    avatar
    babyduc323 posted:
    I really desperately need some GOOD advice about what to do in my situation !!!!! I was in a severe car accident 20 yrs ago & have been on & off these painkilers since, i am tired of it & am trying to detox myself, but a few min. ago I got really nervous, depressed, started crying & started searching for even just one pill around the house to reduce my symtoms. I have NO INSURANCE & NO JOB, But want to get on something to help me get through this, can someone PLEASE help me ????????? Feeling very depressed & desperate right now !!!!!!!! THANKS !!!!!!!!
    Reply
     
    avatar
    Caprice_WebMD_Staff responded:
    Hi Babyduc,

    It's now over a week later and I'm sorry no one had a chance to respond to you yet.

    How are you doing? Can you reach out to support groups in your area to help you through this?


    Featuring Experts from Betty Ford Center

    Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

    Helpful Tips

    The Sensible Methadone Taper... (Withdrawals, how to get / wean off)
    I was on Methadone for 5 years. I've been as high as 100mg/day. For the first 2 years I was using 3.5grams of high grade heroin on top. ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.